# SDR AALA20001151

- Difficulty date: June 28, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 34,481 hours, 18,125 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WINDOW PAN CRACKED AFT OF BS 807 AND LOWER CORNER AT PREVIOUSLY ROUTED AREA, LEFT.  INSTALLED DOUBLER ON CRACKED WINDOW, P/N AT 807 PER SRM 53-10-00-25.  (X)
